# SDR F3LA200800003

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 9,912 hours, 4,851 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 005241
- Condition: Inoperative
- Location: Zone 200
- Part time: 9,912 hours, 4,851 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF EPSU (12WL) FUNCTIONAL TEST, THE MECHANIC NOTED A POWER SUPPLY FAULT ON THE MDCU.  THE EPSU WAS REPLACED, IAW AMM 33-51-38 PB 401 AND OPERATIONS CHECKED OKAY.  PART TOTAL TIMES AND TOTAL CYCLES WILL BE PROVIDED AT A LATER DATE.  REFERENCE LOG BOOK PAGE 308363, HOURS AND CYCLES FOR THE PART HAVE BEEN ADDED 01/11/08.
